MathSciNet Relay Station
MathSciNet bibliographic data
MR2117214 33D45 (05A30 15A15 42C05)
Bryc, Włodzimierz; Matysiak, Wojciech; Szabłowski, Paweł J. Probabilistic aspects of Al-Salam-Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005), no. 4, 1127–1134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement